HAPS 2017 Annual Conference Schedule

The HAPS 31st Annual Conference will take place in Salt Lake City, UT from May 24-28th. The Update Seminar portion of the conference will be held at the Salt Palace Convention Center (May 24-26). The Workshop portion of the conference will be located at The University of Utah (May 27-28). 

Wednesday, May 24

 Time Event Location
8:00 AM-5:00 PM   Exhibitor Set Up Grand Ballroom A - H
1:00 PM - 6:00 PM Registration is Open North Ballroom Foyer
 6:45 PM-8:30 PM Registration is Open during the Welcome Reception South Ballroom Foyer
 7:00 PM-9:00 PM Welcome Reception
Sponsored by Howard Hughes Medical Institute 
Grand Ballroom I & J

Thursday, May 25

 Time Event Location
 7:00 AM - 5:00 PM
(Closed 12 - 1 PM)
Registration                                North Ballroom Foyer 
 7:30 AM - 8:30 AM First Timer's Breakfast
Sponsored by ADInstruments & McGraw-Hill
Grand Ballroom I
 7:30 AM - 8:30 AM Second Timer's Breakfast
Grand Ballroom J
 7:30 AM - 8:30 AM Continental Breakfast (for all other attendees) Grand Ballroom A - H
 7:30 AM - 6:00 PM
(Closed 12 - 1 PM)
Exhibits  Grand Ballroom A - H
 8:30 AM - 8:45 AM Welcome and Opening Remarks Meeting Room 150
 8:45 AM - 9:45 AM Update Seminar I:
Dennis Bramble, University of Utah
Sponsored by HAPS
"Built to Run: How Endurance Running Has
Shaped Human Form, Function, and Evolution"
Meeting Room 150
 9:45 AM - 10:45 AM Refreshment Break & Exhibits Grand Ballroom A - H
 9:45 AM - 10:45 AM Poster Session 1
(presenters set up by 8:30 AM, remove by 12 PM)
Grand Ballroom A - H
 10:45 AM - 11:45 AM Update Seminar II:
Jeffrey Laitman, Icahn School of Medicine
Sponsored by HAPS
"A View into the Uniqueness of Human
Development and Evolution: The Story of Our
Larynx"
Meeting Room 150
 11:45 AM - 1:15 PM Lunch on your own
(Registration and Exhibits are closed 12-1 PM) 
 
 1:15 PM - 2:15 PM  Update Seminar III:
Rui Diogo, Howard University
Sponsored by AAA
"Evolution and Development of Facial Muscles
and Expressions: Constraints, Atavisms, Birth
Defects, Anatomical Networks, Links with the 
Heart, and Hard-Soft Tissue Relationships"
Meeting Room 150
 2:15 PM - 4:15 PM Refreshments & Exhibits Grand Ballroom A - H
 2:15 PM - 3:15 PM Poster Session 2
(presenters set up by 1:15 PM, remove by 5 PM)
Grand Ballroom A - H
 3:15 PM - 4:00 PM Synapse HAPS! Meeting Room 150
 4:15 PM - 5:15 PM Update Seminar IV:
Kurt Albertine, University of Utah
Sponsored by HAPS
"Epigenetics of Evolving Neonatal Chronic
Lung Disease"
Meeting Room 150
 5:15 PM - 6:00 PM Drinks with Exhibitors! Grand Ballroom A - H

Friday, May 26

 Time Event Location
 7:00 AM - 8:30 AM HAPS Foundation walk-run Meet outside of the
Marriott
 7:30 AM - 8:30 AM Continental Breakfast                                 Grand Ballroom A - H
 7:30 AM - 5:00 PM
(Closed 12 - 1 PM)
Exhibits Grand Ballroom A - H
 8:00 AM - 5:00 PM
(Closed 12 - 1 PM)
Registration North Ballroom Foyer
 8:30 AM - 9:45 AM HAPS Annual General Membership Meeting Meeting Room 150
 9:45 AM - 10:45 AM Refreshment Break & Exhibits Grand Ballroom A - H
 9:45 AM - 10:45 AM Poster Session 3
(presenters set up by 8:30 AM, remove by
12 PM)
Grand Ballroom A - H
10:45 AM - 11:45 AM   Update Seminar V:
David Carrier, University of Utah
Sponsored by HAPS
"The Anatomical Basis of Aggression in
Hominins: Did Human Nature Always
Have a Dark Side?"
Meeting Room 150
 11:45 AM - 1:30 PM Lunch on your own
(Registration and Exhibits Closed
from 12 - 1 PM)
 
 1:30 PM - 2:30 PM Update Seminar VI:
Mario Capecchi, University of Utah
Sponsored by ASM
"Gene Targeting into the 21st Century: Mouse
Models of Human Disease from Cancer to
Neuropsychiatric Disorders"
Meeting Room 150
 2:30 PM - 4:00 PM Refreshments & Exhibits Grand Ballroom A - H
 2:45 PM - 3:45 PM Update Seminar VII:
Harold Laughlin, University of Missouri
Sponsored by APS
"How Does Physical Activity Exert Beneficial
Effects on Atherosclerosis and Coronary
Artery"
Meeting Room 150
 4:00 PM - 5:00 PM  Door Prizes Grand Ballroom A - H
 5:00 PM - 5:45 PM Animal Use Committee Meeting Meeting Room 150
 6:00 PM - 9:00 PM HAPS Social Grand Ballroom I & J

 Saturday, May 27

 Time Event Location
 6:45 AM - 8:45 AM Transportation to The University of Utah          Shuttle loading
at the Salt
Palace Convention
Center
 7:30 AM - 8:15 AM Welcome Breakfast  
 8:30 AM - 12:00 PM Workshops
Session 1 - 8:30 - 9:30 AM (60 Minutes)
Session 2 - 9:45 AM - 10:45 AM (60 Minutes)
Session 3 - 11:00 AM - 12:00 PM (60 Minutes)

 12:00 PM - 1:30 PM Lunch, Sponsored by Pearson
Committee Meetings - 12:45 - 1:30 PM

 1:30 PM - 4:15 PM Workshops
Session 4 - 1:30 - 2:30 PM (60 Minutes)
Session 5 - 2:45 - 4:15 PM (90 Minutes)

 4:15 PM Transportation back to Salt Palace Convention
Center
 

Sunday, May 28

 Time Event Location
 7:00 AM - 9:00 AM Transportation to The University of Utah Shuttle loading
at the Salt
Palace Convention
Center
 7:30 AM - 8:30 AM Breakfast
 8:30 AM - 12:00 PM Workshops
Session 6- 8:30 - 9:30 AM (60 Minutes)
Session 7- 9:45 - 10:45 AM (60 Minutes)
Session 8- 11:00 AM - 12:00 PM (60 Minutes)

 12:00 PM - 1:00 PM Lunch (box lunches are provided)  
 1:15 PM - 2:45 PM Workshops
Session 9- 1:15 - 2:45 PM (90 Minutes)
 
 2:45 PM Transportation back to the Salt Palace
Convention Center